# SDR UALA2009042801223

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 59,766 hours, 19,101 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NR 2 LEFT EMERGENCY EXTERIOR SLIDE LIGHT IS INOP.  RELAMPED EMERGENCY LIGHT, CHECKS GOOD.
